# SDR A6WA201040735

- Difficulty date: August 10, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 BULKHEAD HAS 2 EA AREAS OF CHAFING ON INBD AFT SIDE.  1 MEASURES 2" LENGTH & 2ND MEASURES 1.5" IN LENGTH AT IS 21" FROM FLOOR.  REPAIRED FS280 BULKHEAD @ RBL 11.00 BETWEEN STR 13A & STR 14A IAW REO 601R-53-11-1727.
